6 Publikationen

Alle markieren

[6]
2022 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2964059
Spectral theory of regular sequences
Coons M, Evans J, Mañibo CN (2022)
Documenta Mathematica 27: 629-654.
PUB | DOI | WoS
 
[5]
2022 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2963460
Admissible Reversing and Extended Symmetries for Bijective Substitutions
Bustos A, Luz D, Mañibo CN (2022)
Discrete and Computational Geometry .
PUB | DOI | WoS
 
[4]
2021 | Kurzbeitrag Konferenz / Poster | Veröffentlicht | PUB-ID: 2962185
The mathematics of absolutely continuous diffraction
Mañibo CN (2021)
Acta Crystallographica Section A : Foundations and Advances 77(Suppl.): C306.
PUB | WoS
 
[3]
2020 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2946630
Binary Constant-Length Substitutions and Mahler Measures of Borwein Polynomials
Baake M, Coons M, Mañibo CN (2020)
In: From Analysis to Visualization : A Celebration of the Life and Legacy of Jonathan M. Borwein, Callaghan, Australia, September 2017. Bailey DH, Borwein NS, Brent RP, Burachik RS, Osborn J-anne H, Sims B, Zhu QJ (Eds); Springer Proceedings in Mathematics & Statistics, 313. Cham: Springer International Publishing: 303-322.
PUB | DOI
 
[2]
2019 | Bielefelder E-Dissertation | PUB-ID: 2935972 OA
Lyapunov Exponents in the Spectral Theory of Primitive Inflation Systems
Manibo CNC (2019)
Bielefeld: Universität Bielefeld.
PUB | PDF | DOI
 
[1]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2921218
Spectral analysis of a family of binary inflation rules
Baake M, Grimm U, Mañibo CNC (2018)
Letters in Mathematical Physics 108(8): 1783-1805.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

6 Publikationen

Alle markieren

[6]
2022 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2964059
Spectral theory of regular sequences
Coons M, Evans J, Mañibo CN (2022)
Documenta Mathematica 27: 629-654.
PUB | DOI | WoS
 
[5]
2022 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2963460
Admissible Reversing and Extended Symmetries for Bijective Substitutions
Bustos A, Luz D, Mañibo CN (2022)
Discrete and Computational Geometry .
PUB | DOI | WoS
 
[4]
2021 | Kurzbeitrag Konferenz / Poster | Veröffentlicht | PUB-ID: 2962185
The mathematics of absolutely continuous diffraction
Mañibo CN (2021)
Acta Crystallographica Section A : Foundations and Advances 77(Suppl.): C306.
PUB | WoS
 
[3]
2020 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2946630
Binary Constant-Length Substitutions and Mahler Measures of Borwein Polynomials
Baake M, Coons M, Mañibo CN (2020)
In: From Analysis to Visualization : A Celebration of the Life and Legacy of Jonathan M. Borwein, Callaghan, Australia, September 2017. Bailey DH, Borwein NS, Brent RP, Burachik RS, Osborn J-anne H, Sims B, Zhu QJ (Eds); Springer Proceedings in Mathematics & Statistics, 313. Cham: Springer International Publishing: 303-322.
PUB | DOI
 
[2]
2019 | Bielefelder E-Dissertation | PUB-ID: 2935972 OA
Lyapunov Exponents in the Spectral Theory of Primitive Inflation Systems
Manibo CNC (2019)
Bielefeld: Universität Bielefeld.
PUB | PDF | DOI
 
[1]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2921218
Spectral analysis of a family of binary inflation rules
Baake M, Grimm U, Mañibo CNC (2018)
Letters in Mathematical Physics 108(8): 1783-1805.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung